MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XPT HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XPT HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report a falsely elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on an advia centaur xpt system.The erroneous result was reported to the physician(s), who did not question the result.The sample was repeated on an initial advia centaur xpt system and an alternate advia centaur xpt system.The repeat results were lower than the erroneous result.A corrected report was issued.The customer stated no recent calibration or quality control (qc) issues prior to running the affected patient sample and after running the affected patient sample.Siemens investigation included an assessment of reagent, instrument, and sample data.Reagent issues were ruled out based on review of the qc which showed recovery within acceptable ranges and no issues were reported with other patient samples.Assessment of instrument performance included a review of qc, repeated samples with good reproducibility.The patient samples are only spun for 7 minutes.Based on the available information, the cause of the discordant result is consistent with a potential sample integrity issue.Return of the patient sample for further investigation is not warranted because discordant result was not reproducible.No further evaluation of the device is required.
 
Event or Problem Description
A falsely elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on an advia centaur xpt system.The erroneous result was reported to the physician(s), who did not question the result.The sample was repeated on the initial advia centaur xpt system and an alternate advia centaur xpt system.The repeat results were lower than the erroneous result.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih result.

Brand Name
ADVIA CENTAUR XPT HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
eiman sulieman
333 coney st.
east walpole, MA 02032
7372808688
MDR Report Key17831207
Report Number1219913-2023-00242
Device Sequence Number14272410
Product Code MMI
UDI-Device Identifier00630414602929
UDI-Public00630414602929
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2024
Device Model NumberN/A
Device Catalogue Number10994775
Device Lot Number093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2023
Initial Report FDA Received Date09/28/2023
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale